# SDR AALA20070333

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 123C506
- Condition: Smoke
- Location: Window Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MAN INFLIGHT T55/14FEB - AT LEVEL OFF RIGHT FORWARD WINDOW HEAT WIRING STARTED SMOKING.  REMOVED POWER AND SMOKE DISSAPATED.  RETURNED TO MAN AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT FORWARD WINDSHIELD AND HEAT CONTROLLER POWER CABLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
